A probabilistic approach to the boundedness of singular integral operators
Séminaire de probabilités de Strasbourg, Tome 24 (1990), p. 15-40
@article{SPS_1990__24__15_0,
     author = {Bass, Richard F.},
     title = {A probabilistic approach to the boundedness of singular integral operators},
     journal = {S\'eminaire de probabilit\'es de Strasbourg},
     publisher = {Springer - Lecture Notes in Mathematics},
     volume = {24},
     year = {1990},
     pages = {15-40},
     zbl = {0703.60065},
     mrnumber = {1071529},
     language = {en},
     url = {http://www.numdam.org/item/SPS_1990__24__15_0}
}
Bass, Richard F. A probabilistic approach to the boundedness of singular integral operators. Séminaire de probabilités de Strasbourg, Tome 24 (1990) pp. 15-40. http://www.numdam.org/item/SPS_1990__24__15_0/

1. Bañuelos, R.: Martingale transforms and related singular integrals. Trans. Amer. Math. Soc. 293, 547-563 (1986). | MR 816309 | Zbl 0591.60045

2. Bennett, A..: Probabilistic square functions and a priori estimates. Trans. Amer. Math. Soc. 291, 159-166 (1985). | MR 797052 | Zbl 0578.42008

3. Bouleau, N., Lamberton, D.: Théorie de Littlewood-Paley et processus stables. C.R. Acad. Sc.Paris 299, 931-934 (1984). | MR 774671 | Zbl 0566.43005

4. Bourgain, J..: Vector-valued singular integrals and the H1-BMO duality. In: Chao, J.A, Woyczynski, W.A. (eds.) Probability Theory and Harmonic Analysis (pp. 1-19) New York: Marcel Dekker 1986. | MR 830227 | Zbl 0602.42015

5. Burkholder, D.L..: A geometric condition that implies that existence of certain singular integrals of Banach-space-valued functions. In: Becker, W., Calderón, A.P., Fefferman, R., Jones, P.W. (eds.) Conference on Harmonic Analysis in Honor of Antoni Zygmund (vol. 1, pp. 270-286). Belmont CA: Wadsworth 1983. | MR 730072

6. David, G., Journé, J.-L.: A boundedness criterion for generalized Calderón-Zygmund operators. Ann. Math. 120, 371-397 (1984). | MR 763911 | Zbl 0567.47025

7. Dellacherie, C., Meyer, P.-A.: Probabilités et potentiel: théorie des martingales. Paris: Hermann 1980. | MR 566768 | Zbl 0464.60001

8. Durrett, R.: Brownian motion and martingales in analysis, Belmont CA: Wadsworth 1984. | MR 750829 | Zbl 0554.60075

9. Erdelyi, A.: Tables of integral transforms, Vol. 1. New York: McGraw-Hill 1954. | Zbl 0055.36401

10. Getoor, R.K., Sharpe, M.J.: Excursions of Brownian motion and Bessel processes. Z. Wahrscheinlichkeitstheor. Verw. Geb. 47, 83-106 (1979). | MR 521534 | Zbl 0399.60074

11. Gundy, R.F., Silverstein, M.: On a probabilistic interpretation for the Riesz transforms. In: Fukushima, M. (ed) Functional analysis in Markov processes (pp. 199-203). New York: Springer 1982. | MR 661625 | Zbl 0495.60053

12. Gundy, R.F., Varopoulos, N.: Les transformations de Riesz et les integrales stochastiques. C.R. Acad. Sci.Paris 289, 13-16 (1979). | MR 545671 | Zbl 0413.60003

13. Marias, M.: Littlewood-Paley-Stein theory and Bessel diffusions. Bull. Sci. Math. 111, 313-331 (1987). | MR 912955 | Zbl 0626.43005

14. Mcconnell, T.R.: On Fourier multiplier transformations of Banach-valued functions. Trans. Amer. Math. Soc. 285, 739-757 (1984). | MR 752501 | Zbl 0566.42009

15. Meyer, P.-A.: Démonstration probabiliste de certaines inégalités de Littlewood-Paley. In: Meyer, P.-A. (ed.) Séminaire de Probabilités X (pp. 125-183). New York: Springer 1976. | Numdam | MR 501379 | Zbl 0332.60032

16. Rubio De Francia, J.L.: Factorization theory and Ap weights. Am. J. Math. 106, 533-547 (1984). | MR 745140 | Zbl 0558.42012

17. Stein, E.M.: Singular integrals and differentiability properties of functions. Princeton : Princeton Univ. Press 1970. | MR 290095 | Zbl 0207.13501

18. Torchinsky, A.: Real variable methods in harmonic analysis. New York: Academic Press 1986. | MR 869816 | Zbl 0621.42001

19. Varopoulos, N.Th.: Aspects of probabilistic Littlewood-Paley theory. J. Funct. Anal. 38, 25-60 (1980). | MR 583240 | Zbl 0462.60050